# SDR CA130128014

- Difficulty date: January 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 23,970 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED THERE WAS LIGHT VIBRATION ON THE NR 1 ENGINE.  TROUBLESHOOTING FOUND A FUEL LEAK AT THE FUEL FLOW DIVIDER VALVE DRAIN AT ANY POWER SETTING CONDITIONS.  THE LEAK RATE WAS 200ML OF FUEL AFTER A 5 MINUTES RUN AT IDLE, LOW POWER FEATHER.
